# SDR AALA202403044978

- Difficulty date: February 27, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 19,923 hours, 8,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin Air
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEFT WING-BODY OVERHEAT LIGHT, MASTER CAUTION. UNABLE TO EXTINGUISH IN FLIGHT; AIRCRAFT AIR DIVERTED TO AND LANDED SAFELY AT IAH.   PACK RAM AIR EXHAUST DUCT FOUND LOOSE IN LEFT AC PACK BAY. DUCT CLAMP RESECURED AS PER AMM 21-51-24. OPERATIONAL TEST SATISFACTORY, NO FURTHER DEFECTS NOTED AT THIS TIME**(CLOSED).
